Alert archive / New Mexico / Wind Advisories in 2016

Wind Advisory 11, NWS El Paso, TX

April 10, 2016Otero County, New Mexico; El Paso County, Texas

NWS El Paso, TX issued this wind advisory at Apr 10, 2016, 4:15 AM MDT for Otero County, New Mexico; El Paso County, Texas. It took effect at Apr 10, 2016, 3:00 PM MDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2016, 4:15 AM MDT (10:15 UTC)
In effect from
Apr 10, 2016, 3:00 PM MDT
Expired
Apr 11, 2016, 5:00 AM MDT
In force
14 hr
Issued by
NWS El Paso, TX

Counties Otero County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 76 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 10.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2016-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2016-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3736 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

694 
WWUS74 KEPZ 101015
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
415 AM MDT SUN APR 10 2016

...GUSTY WEST TO SOUTHWEST WINDS FOR EAST SLOPE LOCATIONS AND THE
SACRAMENTO MOUNTAINS LATE THIS AFTERNOON AND OVERNIGHT...

.AN UPPER LEVEL LOW MOVING INTO NORTHERN BAJA CALIFORNIA THIS
MORNING WILL WEAKEN AS IT CROSSES THE NM BORDER THIS EVENING. THIS
SYSTEM WILL BRING SOME SCATTERED THUNDERSTORMS MAINLY TO
SOUTHWESTERN NEW MEXICO THIS AFTERNOON AND EVENING...BUT WILL ALSO
BRING INCREASING WEST TO SOUTHWEST WINDS THIS AFTERNOON. WINDS
WILL INCREASE ABOVE 30 MPH WITH GUSTS TO 40 MPH AFTER 3 PM IN
FAVORED DOWNSLOPE AREAS EAST OF THE ORGAN AND FRANKLIN
MOUNTAINS...AND IN THE HIGHER TERRAIN OF THE SACRAMENTO MOUNTAINS.
THE SYSTEM WILL PASS OVER EL PASO AROUND MIDNIGHT TONIGHT...
BRINGING THE STRONGEST WIND SPEEDS LATE TONIGHT. WINDS WILL
DIMINISH BY DAWN.

NMZ413>416-TXZ419-102200-
/O.NEW.KEPZ.WI.Y.0011.160410T2100Z-160411T1100Z/
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO
415 AM MDT SUN APR 10 2016

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM MDT
MONDAY...

* AREA AFFECTED...HIGHER TERRAIN ABOVE 6000 FEET IN THE SACRAMENTO
  MOUNTAINS...AND THE EAST SLOPES OF THE ORGAN MOUNTAINS IN NEW
  MEXICO. ALSO THE EAST SLOPES OF THE FRANKLIN MOUNTAINS IN TEXAS.

* TIMING AND WINDS...WINDS WILL INCREASE TO 30 MPH WITH GUSTS TO
  40 MPH LATE THIS AFTERNOON...THEN PEAK LATE TONIGHT AROUND 35
  MPH WITH GUSTS 45 TO 50 MPH. WINDS WILL DIMINISH BY DAWN.

* IMPACTS...POTENTIALLY HAZARDOUS DRIVING CONDITIONS WILL
  EXIST...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS MAY ALSO
  CAUSE LOOSE OBJECTS TO BLOW AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HARDIMAN
2 follow-up statements
859 
WWUS74 KEPZ 102137
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
337 PM MDT SUN APR 10 2016

...GUSTY WEST TO SOUTHWEST WINDS FOR EAST SLOPE LOCATIONS AND THE
SACRAMENTO MOUNTAINS LATE THIS AFTERNOON AND OVERNIGHT...

.AN UPPER LEVEL LOW MOVING ACROSS SOUTHERN ARIZONA WILL WEAKEN AS
IT CROSSES THE NM BORDER THIS EVENING. THIS SYSTEM WILL BRING SOME
SCATTERED THUNDERSTORMS MAINLY TO SOUTHWESTERN NEW MEXICO LATE THIS
AFTERNOON AND EVENING...BUT WILL ALSO BRING INCREASING WEST TO
SOUTHWEST WINDS. WINDS WILL INCREASE ABOVE 30 MPH WITH GUSTS TO
40 MPH IN FAVORED DOWNSLOPE AREAS EAST OF THE ORGAN AND FRANKLIN
MOUNTAINS...AND IN THE HIGHER TERRAIN OF THE SACRAMENTO MOUNTAINS.
THE SYSTEM WILL PASS OVER EL PASO AROUND MIDNIGHT TONIGHT...
BRINGING THE STRONGEST WIND SPEEDS LATE TONIGHT. WINDS WILL
DIMINISH BY DAWN.

NMZ413>416-TXZ419-111100-
/O.CON.KEPZ.WI.Y.0011.000000T0000Z-160411T1100Z/
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO
337 PM MDT SUN APR 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MDT MONDAY...

* AREA AFFECTED...HIGHER TERRAIN ABOVE 6000 FEET IN THE 
  SACRAMENTO MOUNTAINS...AND THE EAST SLOPES OF THE ORGAN 
  MOUNTAINS IN NEW MEXICO. ALSO THE EAST SLOPES OF THE FRANKLIN 
  MOUNTAINS IN TEXAS. 

* TIMING AND WINDS...WINDS WILL INCREASE TO 30 MPH WITH GUSTS TO 
  40 MPH LATE THIS AFTERNOON...THEN PEAK LATE TONIGHT AROUND 35 
  MPH WITH GUSTS 45 TO 50 MPH. WINDS WILL DIMINISH BY DAWN. 

* IMPACTS...POTENTIALLY HAZARDOUS DRIVING CONDITIONS WILL 
  EXIST...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS MAY 
  ALSO CAUSE LOOSE OBJECTS TO BLOW AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
426 
WWUS74 KEPZ 110910
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
310 AM MDT MON APR 11 2016

...WINDS DIMINISHING IN THE SACRAMENTO MOUNTAINS WHILE REMAINING
GUSTY EAST OF THE FRANKLINS AND ORGANS...

.WINDS HAVE DIMINISHED IN THE SACRAMENTO MOUNTAINS...BUT CONTINUE
TO GUST UP TO 45 MPH IMMEDIATELY EAST OF THE FRANKLIN AND ORGAN
MOUNTAINS.  

NMZ414>416-111015-
/O.CAN.KEPZ.WI.Y.0011.000000T0000Z-160411T1100Z/
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON...
CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...
PINON
310 AM MDT MON APR 11 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 

WIND HAVE DIMINISHED ACROSS THE SACRAMENTO MOUNTAINS.

$$

NMZ413-TXZ419-111100-
/O.CON.KEPZ.WI.Y.0011.000000T0000Z-160411T1100Z/
SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...FORT BLISS...
SOCORRO...EAST AND NORTHEAST EL PASO
310 AM MDT MON APR 11 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MDT EARLY THIS
MORNING...

* AREA AFFECTED...THE EAST SLOPES OF THE ORGAN MOUNTAINS IN NEW
  MEXICO AND THE EAST SLOPES OF THE FRANKLIN MOUNTAINS IN TEXAS.

* TIMING AND WINDS...WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH
  WILL CONTINUE FOR A COUPLE MORE HOURS.

* IMPACTS...POTENTIALLY HAZARDOUS DRIVING CONDITIONS WILL 
  EXIST...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS MAY 
  ALSO CAUSE LOOSE OBJECTS TO BLOW AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 9, 2:47 PM MDT, 13 hours 28 minutes earlier.

Area forecast discussion, Apr 9, 2:47 PM MDT, 13 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
247 PM MDT SAT APR 9 2016

.SYNOPSIS...
SEVERAL WEATHER SYSTEMS WILL BE AFFECTING THE REGION IN THE DAYS
TO COME. THE FIRST ARRIVES SUNDAY WITH AN INCREASE IN WINDS AND A
CHANCE FOR RAIN MAINLY WEST OF THE RIO GRANDE. A SECOND SYSTEM
WILL ARRIVE TUESDAY WITH BETTER RAIN AND THUNDERSTORM CHANCES FOR
MOST AREAS. A THIRD SYSTEM WILL ARRIVE LATE WEEK WITH ANOTHER
ROUND OF STRONG SPRING WINDS. IN BETWEEN SYSTEMS LIGHTER WINDS AND
MILD TEMPERATURES SHOULD PREVAIL.

&&

.DISCUSSION...
A RATHER ACTIVE WEATHER PATTERN IS IN STORE FOR THE BORDERLAND
OVER THE NEXT SEVERAL DAYS AS A SERIES OF UPPER DISTURBANCES HEAD
OUR WAY. WHILE WEAK RIDGING HAS RESULTED IN A NICE DAY TODAY...AN
UPPER LOW IS QUICKLY APPROACHING THE SOUTHERN CALIFORNIA COAST
WITH ITS EYES SET ON US. LOOK FOR THE FLOW TO BECOME INCREASING
SOUTHWESTERLY OVER THE NEXT 24 HOURS WITH A CORRESPONDING INCREASE
IN SURFACE WINDS FOR SUNDAY. AREAS NEAR THE BOOTHEEL AND ALONG
EAST SLOPES OF AREA MOUNTAINS MAY SEE WINDS APPROACHING ADVISORY
CRITERIA FOR A FEW HOURS SUNDAY AFTERNOON AND EVENING. MEANWHILE
THE UPPER LOW WILL ALSO DRAG SOME MOISTURE THIS WAY HELPING TO
PRODUCE SOME PRECIPITATION MAINLY ACROSS AREAS WEST OF THE RIO
GRANDE BY SUNDAY AFTERNOON. WHILE THE BEST LIFT AND INSTABILITY
WILL EXIST ACROSS THE WEST...A FEW THUNDERSTORMS COULD STILL
DEVELOP EAST AS THE LOW WEAKENS AND MOVES THROUGH LATE SUNDAY.

RELATIVELY QUIET AND SOMEWHAT COOLER WEATHER WILL FOLLOW FOR
MONDAY AS WEAK RIDGING SETS UP. BUT THIS WILL NOT LAST LONG AS
ANOTHER UPPER LOW ARRIVES TUESDAY. UNLIKE TOMORROWS SYSTEM...THE
TUESDAY STORM WILL HAVE MORE LOW LEVEL MOISTURE TO WORK WITH
THANKS TO EASTERLY FLOW BEHIND A BACK DOOR COLD FRONT THAT WILL
ARRIVE BY DAYBREAK TUESDAY. MODELS CONTINUE TO SHOW DECENT LIFT
AND INSTABILITY WITH LI VALUES DOWN TO AROUND -2 AND SURFACE CAPE
VALUES INCREASING TO NEAR 300 J/KG. THIS LOOKS MUCH LIKE WHAT WE
JUST SAW FRIDAY...HENCE ANOTHER ROUND OF THUNDERSTORMS WILL BE
POSSIBLE FOR MOST AREAS THROUGH THE DAY TUESDAY.

QUIETER WEATHER RETURNS FOR WEDNESDAY AND PART OF THURSDAY BEFORE
ANOTHER UPPER TROUGH APPROACHES. THIS THIRD SYSTEM WILL HAVE A LOT
LESS MOISTURE TO WORK WITH AND RESEMBLES A MORE TYPICAL
SPRINGTIME WIND PRODUCER FOR THE REGION. AS SUCH WE ARE KEEPING
THE LATTER HALF OF THE WEEK DRY AND WARMER BUT WILL BE BRINGING
UP WIND SPEEDS FOR LATE THURSDAY THROUGH FRIDAY AND POSSIBLY INTO
SATURDAY AS WELL.

&&

.AVIATION...10/00Z-11/00Z...
P6SM SKC-FEW080-100 THRU 18Z...THEN INCREASING CLOUDS
SCT-BKN070-090 BKN250 AND SCT 3SM TSRA MAINLY WEST OF RIO GRANDE.
WINDS WILL BE LIGHT W TO SW OVERNIGHT BUT INCREASE BETWEEN 15-18Z
TO 20-25G35KTS WEST OF RIVER AND 15-20G30KTS EAST OF RIVER.

&&

.FIRE WEATHER...
A MUCH MORE EL NINO LIKE PATTERN WILL CONTINUE THROUGH THE UPCOMING
WEEK WITH THE NEXT SYSTEM AFFECTING REGION SUNDAY AFTERNOON AND
EVENING. BEST CHANCES FOR RAINFALL WILL BE WEST OF RIO GRANDE. THERE
WILL ALSO BE INCREASING WSW WINDS SUNDAY WITH AN HOUR OR TWO OF
CRITICAL CONDITIONS POSSIBLE NEAR THE RIVER. STRONGER WINDS WILL BE
FURTHER WEST BUT WHERE BETTER MOISTURE WILL BE IN PLACE.

ANOTHER UPPER LOW WILL BE MOVING INTO THE BORDERLAND LATE MONDAY
NIGHT THROUGH TUESDAY WITH A CHANCE FOR MORE PRECIPITATION AREA-
WIDE. SOME VERY BENEFICIAL WETTING RAINS MAY OCCUR IN AREA MOUNTAINS
WITH THIS SYSTEM. TEMPERATURES WILL RUN BELOW NORMAL THROUGH MIDWEEK
BEFORE WARMING BACK TO NEAR NORMAL FOR LATE WEEK. THE NEXT CHANCE
FOR WIDESPREAD CRITICAL CONDITIONS WILL BE FRIDAY AS A STRONG UPPER
LOW MOVES INTO THE FOUR CORNERS REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 55  77  52  74 /   0   0  10   0
SIERRA BLANCA           51  76  46  72 /   0   0   0   0
LAS CRUCES              46  73  44  70 /   0   0  10   0
ALAMOGORDO              48  75  45  71 /   0   0  10   0
CLOUDCROFT              33  51  28  49 /   0   0  20   0
TRUTH OR CONSEQUENCES   48  71  44  68 /   0   0  20   0
SILVER CITY             39  65  38  64 /   0  50  20   0
DEMING                  46  70  42  68 /   0  20  20   0
LORDSBURG               43  69  37  68 /   0  50  20   0
WEST EL PASO METRO      55  75  52  73 /   0   0  10   0
DELL CITY               43  77  44  75 /   0   0  10   0
FORT HANCOCK            52  80  51  76 /   0   0   0   0
LOMA LINDA              51  71  46  68 /   0   0  10   0
FABENS                  51  78  48  75 /   0   0  10   0
SANTA TERESA            49  74  46  72 /   0   0  10   0
WHITE SANDS HQ          53  73  51  70 /   0   0  20   0
JORNADA RANGE           41  73  38  70 /   0   0  20   0
HATCH                   44  74  41  72 /   0   0  20   0
COLUMBUS                47  74  44  72 /   0  10  10   0
OROGRANDE               53  75  50  72 /   0   0  10   0
MAYHILL                 43  64  36  61 /   0   0  20   0
MESCALERO               37  64  33  59 /   0   0  20   0
TIMBERON                41  62  35  58 /   0   0  20   0
WINSTON                 28  65  27  63 /   0  20  20  10
HILLSBORO               41  69  38  68 /   0  20  20   0
SPACEPORT               48  72  41  69 /   0   0  20   0
LAKE ROBERTS            27  64  28  65 /   0  50  20   0
HURLEY                  40  65  37  64 /   0  50  20   0
CLIFF                   31  69  31  69 /   0  40  30   0
MULE CREEK              27  67  27  67 /   0  50  30  10
FAYWOOD                 42  67  38  66 /   0  30  20   0
ANIMAS                  44  69  45  69 /   0  40  20   0
HACHITA                 43  71  41  71 /   0  30  20   0
ANTELOPE WELLS          44  70  41  71 /   0  20  20   0
CLOVERDALE              42  64  42  65 /   0  30  20   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

LANEY/GRZYWACZ
Hazardous weather outlook, Apr 9, 7:04 AM MDT, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
704 AM MDT SAT APR 9 2016

NMZ401>417-TXZ418>424-101315-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
704 AM MDT SAT APR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT
SOME PATCHY FOG WILL AFFECT PORTIONS OF THE GILA REGION AND
SACRAMENTO MOUNTAINS THIS MORNING.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WINDY CONDITIONS SUNDAY WITH WEST-SOUTHWEST WIND GUSTS 35 TO 45
MPH. A FEW THUNDERSTORMS WILL AFFECT AREAS MOSTLY WEST OF THE RIO
GRANDE LATE SUNDAY AFTERNOON.

SHOWERS AND A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE ON TUESDAY
ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in New Mexico, 2016Wind Advisories in Texas, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.